If medication is not properly administered, there are risks that may result to it. For someone under a Celexa treatment, a Celexa overdose is a common occurrence too. This is because the patient may have not been careful enough in noting the proper dosage as prescribed by their respective doctors.
There are varying effects of a Celexa overdose. It varies depending on the elements taken along with the medication such as other drugs, alcoholic drinks and the like. When a patient suffers from overdose, he is likely to feel the following symptoms including dizziness, shakiness and nausea. When this happens, there are certain medications that can help treat the overdose. At times, simple pumping exercise on the stomach can alleviate or treat the condition.
Awareness On The Symptoms Of Celexa Overdose
There are different symptoms including dizziness of the patient, excessive sweating, nausea and vomiting. In some cases, an overdose can also cause episodes of tremor or shakiness. In an overdose condition, a patient may also notice an increase in the heartbeat rate. There are worse scenarios when a patient may suffer memory loss or amnesia, confusion as well as labored breathing. Seizures and irregular heart rhythm is also a common occurrence for overdose patients. The skin may turn blue and cause muscle pain. If an overdose is not properly addressed or if it is really to the extremes, the patient may fall under a comatose or may even lead to death. There are research studies that prove Celexa alone is not life threatening. But this may only occur if Celexa is taken along with any other medication the patient is taking or when drinking alcohol.
Treatment For Celexa Overdose
There are varying treatments that can be used for patients who suffer from Celexa overdose. It also depends if the occurrence is but recent. If this is the case, a doctor may administer medications that will be helpful in treating the condition. Some cases would require the placement off tube inside the stomach. The stomach will then be pumped. Some treatments concentrate on supportive care.
Examples of supportive care in treating overdose of Celexa include the administration off fluids through an IV or intravenous line. Medicines that are meant to control the symptoms including that of seizures and irregular heart rhythm may also apply. Such things are very important in addressing the symptoms and controlling the effects of the overdose.
A patient who suffers from overdose of Celexa needs to be closely monitored. Particular attention should be given in the heart and lung organs. In most cases, a tube is placed into the body of the patient to help with his breathing. As the complications from the overdose occurs, the application of treatments progress.
Since an overdose can become life threatening, a patient should be duly aware of the symptoms and the necessary treatments required and help alleviate the condition. Medical attention should be sought immediately as soon as any sign of an overdose occurs. The condition should be taken seriously.